• Liu, Xiong (School of Mathematics and Statistics Lanzhou University)
  • Received : 2020.06.22
  • Accepted : 2020.11.18
  • Published : 2021.05.31


Let Ω be a proper open subset of ℝn and p(·) : Ω → (0, ∞) be a variable exponent function satisfying the globally log-Hölder continuous condition. In this article, the author introduces the "geometrical" variable Hardy spaces Hp(·)r (Ω) and Hp(·)z (Ω) on Ω, and then obtains the grand maximal function characterizations of Hp(·)r (Ω) and Hp(·)z (Ω) when Ω is a strongly Lipschitz domain of ℝn. Moreover, the author further introduces the "geometrical" variable local Hardy spaces hp(·)r (Ω), and then establishes the atomic characterization of hp(·)r (Ω) when Ω is a bounded Lipschitz domain of ℝn.


  1. P. Auscher and E. Russ, Hardy spaces and divergence operators on strongly Lipschitz domains of Rn, J. Funct. Anal. 201 (2003), no. 1, 148-184.
  2. P. Auscher and Ph. Tchamitchian, Gaussian estimates for second order elliptic divergence operators on Lipschitz and C1 domains, in Evolution equations and their applications in physical and life sciences (Bad Herrenalb, 1998), 15-32, Lecture Notes in Pure and Appl. Math., 215, Dekker, New York, 2001.
  3. T. A. Bui and X. T. Duong, Regularity estimates for Green operators of Dirichlet and Neumann problems on weighted Hardy spaces, arXiv:1808.09639.
  4. J. Cao, D. Chang, D. Yang, and S. Yang, Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems, Trans. Amer. Math. Soc. 365 (2013), no. 9, 4729-4809.
  5. D.-C. Chang, The dual of Hardy spaces on a bounded domain in Rn, Forum Math. 6 (1994), no. 1, 65-81.
  6. D.-C. Chang, G. Dafni, and E. M. Stein, Hardy spaces, BMO, and boundary value problems for the Laplacian on a smooth domain in Rn, Trans. Amer. Math. Soc. 351 (1999), no. 4, 1605-1661.
  7. D.-C. Chang, S. G. Krantz, and E. M. Stein, Hp theory on a smooth domain in RN and elliptic boundary value problems, J. Funct. Anal. 114 (1993), no. 2, 286-347.
  8. X. Chen, R. Jiang, and D. Yang, Hardy and Hardy-Sobolev spaces on strongly Lipschitz domains and some applications, Anal. Geom. Metr. Spaces 4 (2016), no. 1, 336-362.
  9. D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces, Applied and Numerical Harmonic Analysis, Birkhauser/Springer, Heidelberg, 2013.
  10. D. Cruz-Uribe and L.-A. D. Wang, Variable Hardy spaces, Indiana Univ. Math. J. 63 (2014), no. 2, 447-493.
  11. L. C. Evans and R. F. Gariepy, Measure theory and fine properties of functions, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1992.
  12. X. Liu, Atomic characterizations of variable Hardy spaces on domains and their applications, Banach J. Math. Anal. 15 (2021), no. 1, 26.
  13. A. Miyachi, Maximal functions for distributions on open sets, Hitotsubashi J. Arts Sci. 28 (1987), no. 1, 45-58.
  14. A. Miyachi, Hp spaces over open subsets of Rn, Studia Math. 95 (1990), no. 3, 205-228.
  15. E. Nakai and Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces, J. Funct. Anal. 262 (2012), no. 9, 3665-3748.
  16. Y. Sawano, K. Ho, D. Yang, and S. Yang, Hardy spaces for ball quasi-Banach function spaces, Dissertationes Math. 525 (2017), 102 pp.
  17. J. Tan, Atomic decompositions of localized Hardy spaces with variable exponents and applications, J. Geom. Anal. 29 (2019), no. 1, 799-827.
  18. D. Yang, J. Zhang, and C. Zhuo, Variable Hardy spaces associated with operators satisfying Davies-Gaffney estimates, Proc. Edinb. Math. Soc. (2) 61 (2018), no. 3, 759-810.
  19. D. Yang, C. Zhuo, and E. Nakai, Characterizations of variable exponent Hardy spaces via Riesz transforms, Rev. Mat. Complut. 29 (2016), no. 2, 245-270.
  20. C. Zhuo, Y. Sawano, and D. Yang, Hardy spaces with variable exponents on RD-spaces and applications, Dissertationes Math. 520 (2016), 74 pp.
  21. C. Zhuo and D. Yang, Maximal function characterizations of variable Hardy spaces associated with non-negative self-adjoint operators satisfying Gaussian estimates, Nonlinear Anal. 141 (2016), 16-42.
  22. C. Zhuo, D. Yang, and Y. Liang, Intrinsic square function characterizations of Hardy spaces with variable exponents, Bull. Malays. Math. Sci. Soc. 39 (2016), no. 4, 1541-1577.